# SDR DL72K991441

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Right
- Component: 2040751
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTS SMOKE IN CABIN AFTER GEAR AND FLAP        EXTENSION.  RT PACK IND 40 DEG WHEN IN FULL COLD.  FOUND RT ACM SEIZED.  REPLACED RT ACM, CKS GOOD.
